Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
43 Posts
Discussion Starter #1
I'm having a dilemma. I defineatly feel I need to go back on meds (like antidepressants) I currently take clonazepam but I have been getting extremely depressed the past year and I've been trying to fight it off. I don't want to go back on meds cause I've tried tons that didn't work for me. Wellbutrin made me feel suicidal and all I did was cry all the time. The last long term med I was on was Effexor. It's been 4 years since I've been off it. It helped only a little but.. I would have crazy violent freakouts when I was on it.(even in public) My doctor doesn't think it was the meds, even though people around me said I seemed calmer when I went off them. She wants to put me on something "new", but she won't tell me what it is so that I can't research the side effects and get more anxiety. She said it is similar to Effexor. I think it might be pristiq caused I reasearched what it could be anyways. Ha! I don't want to be a guinea pig for new drugs incase something bad happens again. Has anyone else had crazy "FREAK OUTS" on meds? Anyone on "new meds"? :rain
 

·
Registered
Joined
·
91 Posts
Coming off efexor I was really on the rampage. Almost dangerously so.
Get it occasionally on mirtazapine, especially when I'm hormonal. But I do have anger and previously repressed feeling stuff issues, and I had these before meds also. Easing some with therapy, but it takes time.
 

·
Registered
Joined
·
2,403 Posts
Higher dosed the short-acting benzos can cause disinhibition and therefore violence (or crazy acting ;)) by some people. If anyone on this forum should be on 10mg / day of the pretty short-acting Xanax and does not act crazy or violent that would be awesome. *safety precaution* :)
 
1 - 4 of 4 Posts
Top